# SDR SIMA20140114003

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 28,423 hours, 25,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT CRADLE BROKEN.  R & R FWD FLIGHT ATTENDANT`S FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
